MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM
Model Number 10884450372514
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring [pm] set was found to be leaking fluid.Air ingress from a planecta stopcock was found after a patient was transferred from operating room to icu.Crack could not be found during visual observation.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually, and functional testing was performed.The complaint was confirmed and the root cause attributed to the mechanical stress incurred during procedural use.A review of the device history record was performed, and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were found.

Brand Name
SAFEDRAW BLOOD SAMPLING SYSTEM
Common Device Name
BLOOD SAMPLING SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key10254616
Report Number8020616-2020-00034
Device Sequence Number2779991
Product Code DSK
UDI-Device Identifier10884450372514
UDI-Public10884450372514
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450372514
Device Catalogue Number688721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer07/26/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1